# SDR SWAA2012022201661

- Difficulty date: February 13, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 28,946 hours, 16,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM.
